# SDR VQI2012F00011

- Difficulty date: April 7, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N849VA
- Make and model: Airbus A320-214
- Aircraft serial: 4991
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 8008477070
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACFT WAS IN FOR ROUTINE OVERNIGHT MX.  DURING THE CHECKS FOR EMERGENCY EXIT LIGHTING, IT WAS NOTED THAT THE SEAT MOUNTED PATH LIGHTS ON ROWS 13, 14 AND 15 WERE INOPERATIVE.  UPON INSPECTION OF THE HARNESS, A WIRE WAS FOUND SEVERED AT THE FLOOR LEVEL, SEAT ATTACHMENT OF ROW 14.  THE HARNESS, PN 8008-47-70-70, WAS REPLACED IAW AMM 33-51-19 AND THE SYS CHECKED, OK.  THE ACFT WAS PLACED BACK INTO SERVICE ON 4/7/2012.
